# SDR UALA2008112406648

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 27,027 hours, 3,422 cycles
- Engine: Pwa PW40903
- Engine time: 42,704 hours, 6,017 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

METAL FOUND IN MASTER CHIP DETECTOR AND NO ROTATION OF ENGINE WITH ASSOCIATED ENG CONTROL, EEC C1 AND PMA MESSAGES.
